# SDR IPXA10M59017

- Difficulty date: March 23, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 39,144 hours, 7,815 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Component: Slat
- Component part number: NRB67292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING NR 4 SLAT HAS 3 EA ROUND-BOTTOM DENTS WITH IN AN APPROX 6-8" AREA, CTR L/E, APPROX. 24" FROM INBD EDGE REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-40-02, REPAIR 2, FIG 201.
